# SDR SWAA2024031161174

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 42,008 hours, 25,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 1def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1DEF PHOTOLUMINESCENT FLOOR STRIP OUT.<[01] R&R ROW 1DEF PHOTOLUMINESCENT FLOOR STRIP IAW AMM 33-51-15. OPS CHECK GOOD.
